# SDR DALA2018020100661

- Difficulty date: January 31, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 58,234 hours, 20,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR FWD AND AFT FITTINGS, ARE MISSING THE SERRATED PLATES.  INSTALLED THE GIRT BAR FWD AND AFT SERATED PLATES IAW AMM 52-11-25-825-001. ADJUSTMENT CHECKED GOOD. OPS CHECKED GOOD IAW IAW AMM 52-11.
